How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10788
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

I'm having some problems, I have been taking 100mg of Zoloft

Customer Question

I'm having some problems, I have been taking 100mg of Zoloft now for about 5-6 months, I was put on 30mg of vyvanse but this was a couple of months ago and I was raised to 50mg about two weeks later and was on that dose for about a month, I had a lot of stomach issues and stopped it all together like about three weeks ago, I smoke and my sinuses are bothering me which they do almost every year, I have bad anxiety and I'm overweight but the issue is for the last week I have been so so so tired, I had the last four days off for the holiday and each day I slept for 3-4 hours during the day, right now I'm so tired, feels like my heart is racing, I feel so rundown and have anxiety, is this heart problems?? Please help!
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Rick, MD replied 1 year ago.
Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience.
From what you have posted it is very difficult to pin down exactly what is causing your current symptoms....
That being said, I do not believe you are suffering any sort of heart attack or life-threatening heart problem at this moment.
So. What should you do?
I suggest you contact your primary care MD and let her know that you have stopped your vyvanse and you are having problems with your stomach and feeling tired during the day.
She will most likely want you to come in for a full examination.
Does this make sense to you?
Don't forget to mash the positive feedback button for me...the one labeled "excellent" is the most fun to push by far ;)
It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.
Dr. Rick MD FACS
Customer: replied 1 year ago.
Dr Rick, this is Adam, the pschyiatrist knows I stopped the vyvanse and I'm seeing her tonight and she will be putting me back on the vyvanse but at 10mg which is the lowest dose and I'm taking it for binge eating, I'm exhausted, my heart is racing and I have anxiety and don't know why, I have been tired like this for the last week, my sinuses are bothering me, I don't know what's going on with me
Expert:  Dr. Rick, MD replied 1 year ago.
Hi Adam,
Long time no talk ;)
I am sorry to hear that your anxiety is still not under very good control.
Have you tried to consult with another MD, and have a complete physical exam and review of your previous care, outside of your regular doctor?
Have you considered a few weeks of inpatient care to get your anxiety better managed?

Related Medical Questions